# SDR IPXA2021101675008

- Difficulty date: September 20, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cap
- Part number: NYB675414
- Condition: Cracked
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H UNDER WING CANTED PANEL UPPER CAP IS CRACKED AT STA 1236.8.REPAIRED CRACKED R/H UNDER WING CANTED PANEL UPPER CAP AT STA 1236.8 IAW UPS EO MD11-5340-81713-A REF. FAA FORM 8110-3 SIGNED BY A. GALLAGHER (DERY-833013-CE) DATED 10/15/2021. (MAJOR)
